ACM DL

Journal of the ACM (JACM)

Menu

Search Issue
enter search term and/or author name

Archive


Journal of the ACM (JACM), Volume 65 Issue 3, March 2018

Section: Graph Algorithms

Fast Hamiltonicity Checking Via Bases of Perfect Matchings
Marek Cygan, Stefan Kratsch, Jesper Nederlof
Article No.: 12
DOI: 10.1145/3148227

Section: Online Algorithms

Bandits with Knapsacks
Ashwinkumar Badanidiyuru, Robert Kleinberg, Aleksandrs Slivkins
Article No.: 13
DOI: 10.1145/3164539

Section: Cryptography

Coin Flipping of Any Constant Bias Implies One-Way Functions
Itay Berman, Iftach Haitner, Aris Tentes
Article No.: 14
DOI: 10.1145/2979676

Section: Approximation Algorithms

Spectral Properties of Hypergraph Laplacian and Approximation Algorithms
T.-H. Hubert Chan, Anand Louis, Zhihao Gavin Tang, Chenzi Zhang
Article No.: 15
DOI: 10.1145/3178123

Section: Invited Article Foreword

Invited Article Foreword
Eva Tardos
Article No.: 16e
DOI: 10.1145/3186892

Section: Database Systems and Theory

Worst-case Optimal Join Algorithms
Hung Q. Ngo, Ely Porat, Christopher Ré, Atri Rudra
Article No.: 16
DOI: 10.1145/3180143